# SDR SWAA2023012588091

- Difficulty date: January 4, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 70,764 hours, 41,915 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Broken
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR GROUND BROKEN<[01] REMOVED AND REPLACED EXTERNAL POWER DOOR GROUND AS PER SWPM 28-20-00 AND SWPM 20-20-10. BONDING METER B/C 168697.;[02] VERIFIED REMOVAL AND REPLACEMENT OF EXTERNAL POWER DOOR GROUND.
